Generalized absolute stability using Lyapunov functions with relaxed positivity conditions

Drummond, R. orcid.org/0000-0002-2586-1718, Valmorbida, G. orcid.org/0000-0002-1710-8590 and Duncan, S.R. orcid.org/0000-0002-9525-7305 (2018) Generalized absolute stability using Lyapunov functions with relaxed positivity conditions. IEEE Control Systems Letters, 2 (2). pp. 207-212. ISSN 2475-1456

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2017 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other users, including reprinting/ republishing this material for advertising or promotional purposes, creating new collective works for resale or redistribution to servers or lists, or reuse of any copyrighted components of this work in other works. Reproduced in accordance with the publisher's self-archiving policy.

Keywords: Generalised absolute stability; nonlinear systems; Lyapunov methods
Dates:
  • Published: April 2018
  • Published (online): 12 December 2017
  • Accepted: 1 December 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Automatic Control and Systems Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 13 Feb 2024 09:40
Last Modified: 13 Feb 2024 09:40
Status: Published
Publisher: Institute of Electrical and Electronics Engineers (IEEE)
Refereed: Yes
Identification Number: 10.1109/lcsys.2017.2782747
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics